# SDR ASAA0040117

- Difficulty date: October 11, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA-DURING MAINTENANCE CHECK FOUND, FWD CARGO PIT LT, RT, AND CTR BULKHEAD PANEL GOUGED. REPAIRED I.A.W. EA 2550-01093.
